Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

On hypertension medicines, have headache, burning in eyes, normal eye test. What treatment should be taken?

my bp is 142/82.i take tazloc am 80 twice a day as suffering for hipertension for last 4 month.i am still having some headache and burning in my eyes . i got my eyes checked from the doctor and found no let me know whether my treatment is correct and how long i have to continue my age is 59. thanks. my email is YYYY@YYYY
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi Dear thanks for your question,your 59 year old and have hypertension and on treatment Tazloc 80mg which is Telmisartan twice daily and your blood pressure is 142/82,along with headache and burning in your eyes ,your eye examination normal.Dear you have not mentioned your initial blood pressure reading.the treatment your talking is correct and you have take life long.As for as you Head ache and burning sensation is concerned is concerned ,these are side effect of this medicine ,will settle dawn with time.I hope i answered your question.
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor